Doctor insights on:
Molar Pregnancy Swelling Of Legs Or Abdomen
Depends: Some patient will have edema through delivery and for a few weeks after birth. Others who have mild edema will find that in the evening with elevation of feet the swelling goes down. If you are pregnant and have swelling inform your md as it may also be seen with high blood pressure. ...Read more
A molar pregnancy, or hydatidiform mole, is a rare mass or growth that forms inside the uterus at the beginning of a pregnancy. It is a type of gestational trophoblastic disease (GTD). After treatment, serum HCG levels will be followed. It is important to avoid pregnancy and to use a reliable contraceptive for 6 - 12 months after treatment for a molar pregnancy. This allows for accurate testing to be sure that the abnormal tissue does not return. Women who get pregnant too soon after a molar pregnancy have a greater risk ...Read more
IF U HAD ECLAMPSIA: U should still be followed very closely by your doctor who took care of u because as u know now adays pre-eclampsia should not become eclampsia if u were having regular OB care, so if u are worried about swelling u need to call your doc right now to make sure everything is ok and that your blood pressure is not still elevated or going up again or go back to the hos where u delivered for evaulation. ...Read more
Varies: It usually gets worse until you deliver! ...Read more
Age was 52. Getting irregular periods,Pain in the lower abdomen, severe weakness, swelling of legs n foot, continuation of period for more than 8 day?
Swelling in legs& feet gone down now, belly has filled up quite a bit. Sleeping a lot, shortness of breath no appetite & falling please advise.
Cirrhosis: Your cirrhosis appears to be advanced. You should discuss your situation and symptoms with your doctor. You should understand your problems so you can do your best to work with the drs on your situation. ...Read more
Burning and hurting around belly button, bloated feeling, hurts in stomach to eat or drink, swelling in legs and feet and pain, nausea?
Symptoms: Lots of possibilities but it sounds like you need to see a physician and be evaluated for those symptoms. ...Read more
Not likely to be ...: Either one. Although almost any medicine can cause almost any side effect, bulging veins and feet and ankle swelling wouldn't be likely to be due to taking an snri. Estrogen could conceivably contribute to swelling and visible veins but, as dr. Isobe said, neither is likely to be the cause. Bulging veins and swelling generally means that you have an underlying vein problem that should be treated. ...Read moreSee 1 more doctor answer
If you're pregnant or planning to get pregnant, there are many things you can do to give your baby a healthy start: Regular prenatal visits along with laboratory testing, ultrasounds, prenatal vitamins and immunizations (like the flu shot and whopping cough booster). Now's the time to eat healthy, stay hydrated, and ...Read more
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
- Talk to a doctor live online for free
- Is swelling of legs or abdomen a symptom of molar pregnancy?
- Swelling of legs or abdomen
- Severe swelling of abdomen or legs
- Ask a doctor a question free online
- Moderate swelling of abdomen or legs
- Mild swelling of abdomen or legs
- Hellp syndrome swelling of legs or abdomen
- Home remedies for mild swelling of abdomen or legs
- Talk to a gynecologist online for free